| Catalog Number |
PFSR110137 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal reference number: (b)(4).The real intelligence robotic drill, part number rob10013, serial number unknown, used for treatment was not returned for evaluation, therefore a device analysis was unable to be performed.A complaint history review was performed by part number and no similar complaints were identified.Without definitive serial numbers a complaint history review cannot be performed for the serial numbers involved.While all products meet required manufacturing specifications prior to release a serial number, lot number, part revision or software version is required to link the device to a dhr.The risk review could not be completed as no sufficient information was provided that relates the specific failure mode to the device.A historical escalation event review was not completed.The product was not returned and no evidence was made available to link the complaint to an escalation event.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.No reasonable contributing factors could be identified based on the received complaint information and investigation results.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.
Event or Problem Description
It was reported that, during a navio assisted surgery, an unspecified failure of the handpiece occurred.It was not possible to gather gap data.The procedure was performed by changed to manual instrumentation.It is unknown if there was any delay.Current patient's health status is unknown.This information was collected retrospectively as part of a post-market clinical follow up activity and is provided in an anonymized format; therefore, no further information available.
Additional Manufacturer Narrative
Corrected data: d1, d4 ( catalog number and unique identifier (udi).